# SDR SWAA2023081781558

- Difficulty date: July 23, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT SCUFF PLATE CRACKED<[01] AFT CARGO DOOR AFT SCUFF PLATE CORNER WAS REPAIRED BY OUTSIDE VENDOR JL WELDING UNDER PO # 414140. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q002S502;[02] VERIFIED STEP # 1
